Alert archive / Alabama / Tornado Warnings in 2022
Tornado Warning 19, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 17, 2022, 5:39 PM CST for Jefferson County, Shelby County, Alabama. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 17, 2022, 5:39 PM CST (23:39 UTC)
- Expired
- Feb 17, 2022, 6:30 PM CST
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jefferson County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 30 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 6:03 PM CST | TSTM WND DMG | 1 Ssw Hoover Veterans P, AL | TREE ON HOUSE. POSSIBLE TORNADO. |
| Feb 17, 6:07 PM CST | TORNADO | Lake Purdy Community, AL | ROAD BLOCKED BY TREES. |
| Feb 17, 6:08 PM CST | TORNADO | Lake Purdy Community, AL | AN EF1 TORNADO DOWNED NUMEROUS TREES, SOME ONTO STRUCTURES, AS IT TRACKED ALONG AND EAST OF HIGHWAY 119 FROM BROOK HIGHLAND TO LEEDS. |
| Feb 17, 6:19 PM CST | TSTM WND DMG | 2 S Leeds, AL | HWY 25 BLOCKED BY TREES DOWN. POSSIBLE TORNADO. |
| Feb 17, 6:20 PM CST | TORNADO 1 | 1 S Leeds, AL | TREE ON MOBILE HOME WITH ENTRAPMENT. |
| Feb 17, 6:20 PM CST | TORNADO | 1 S Leeds, AL | CORRECTS PREVIOUS TORNADO REPORT FROM 1 S LEEDS. TREE ON MOBILE HOME WITH ENTRAPMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 17, 3:57 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 637 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
232
WFUS54 KBMX 172339
TORBMX
ALC073-117-180030-
/O.NEW.KBMX.TO.W.0019.220217T2339Z-220218T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
539 PM CST Thu Feb 17 2022
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northern Shelby County in central Alabama...
Southeastern Jefferson County in central Alabama...
* Until 630 PM CST.
* At 539 PM CST, a severe thunderstorm capable of producing a tornado
was located near Lake View, or 8 miles southwest of Bessemer,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham,
Mountain Brook, Trussville, Helena, Hueytown, Irondale, Leeds,
Moody, Fairfield, Center Point, Midfield, Brighton, Indian Springs
Village, Lipscomb and Shops of Grand River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3361 8655 3356 8655 3355 8652 3355 8648
3350 8648 3350 8643 3345 8638 3344 8638
3325 8704 3325 8707 3328 8707 3329 8712
3331 8713 3331 8716 3332 8716 3366 8660
TIME...MOT...LOC 2339Z 244DEG 53KT 3331 8708
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore3 follow-up statements
670
WWUS54 KBMX 172355
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
555 PM CST Thu Feb 17 2022
ALC073-117-180030-
/O.CON.KBMX.TO.W.0019.000000T0000Z-220218T0030Z/
Shelby AL-Jefferson AL-
555 PM CST Thu Feb 17 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR NORTHERN
SHELBY AND SOUTHEASTERN JEFFERSON COUNTIES...
At 554 PM CST, a severe thunderstorm capable of producing a tornado
was located over Bluff Park, or over Hoover, moving northeast at 60
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham,
Mountain Brook, Trussville, Helena, Irondale, Leeds, Moody, Midfield,
Brighton, Indian Springs Village, Lipscomb, Shops of Grand River,
Five Points South, Vandiver and U.A.B. Campus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3361 8655 3356 8655 3355 8652 3355 8648
3350 8648 3350 8643 3345 8638 3344 8638
3328 8693 3339 8701 3366 8660
TIME...MOT...LOC 2354Z 242DEG 53KT 3340 8683
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore590
WWUS54 KBMX 180007
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
607 PM CST Thu Feb 17 2022
ALC073-117-180030-
/O.CON.KBMX.TO.W.0019.000000T0000Z-220218T0030Z/
Shelby AL-Jefferson AL-
607 PM CST Thu Feb 17 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHEASTERN SHELBY AND EAST CENTRAL JEFFERSON COUNTIES...
At 607 PM CST, a severe thunderstorm capable of producing a tornado
was located over Brook Highland, or near Mountain Brook, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hoover, Vestavia Hills, Mountain Brook, Irondale, Leeds, Indian
Springs Village, Highland Lakes, Cahaba Heights, Shops of Grand
River, Fowler Lake, Vandiver, Barber Motorsports Park, The Summit,
Lake Purdy, Brook Highland, Greystone, Meadowbrook, Mount Laurel, Oak
Mountain State Park and Grants Mill Road Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3336 8673 3345 8679 3360 8655 3356 8655
3355 8652 3355 8648 3350 8648 3350 8643
3346 8639
TIME...MOT...LOC 0007Z 243DEG 48KT 3345 8666
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore323
WWUS54 KBMX 180013
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
613 PM CST Thu Feb 17 2022
ALC073-117-180030-
/O.CON.KBMX.TO.W.0019.000000T0000Z-220218T0030Z/
Shelby AL-Jefferson AL-
613 PM CST Thu Feb 17 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHEASTERN SHELBY AND EAST CENTRAL JEFFERSON COUNTIES...
At 613 PM CST, a confirmed tornado was located over Vandiver, or near
Leeds, moving northeast at 60 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Vestavia Hills, Leeds, Vandiver, Barber Motorsports Park, Shops of
Grand River, Lake Purdy, Greystone, Grants Mill Road Bridge and Shoal
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3341 8663 3349 8669 3359 8655 3356 8655
3355 8652 3355 8648 3350 8648 3350 8643
3348 8641
TIME...MOT...LOC 0013Z 243DEG 53KT 3349 8656
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 17, 3:28 PM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Feb 17, 3:28 PM CST, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 328 PM CST Thu Feb 17 2022 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 0317 PM CST Thu Feb 17 2022/ Most intense convection starting to approach MS/AL state line. Best mesoscale instability parameters remain back in MS, although SBCAPE and MLCAPE have trended up the last couple hours in the western counties of Alabama. Wind and shear fields remain impressive, and any storms that can tap the limited instability and sustain an enhanced updraft will certainly be tornado- possible. Best overlap of instability and shear looks to from Pickens and Tuscaloosa Counties southward. Will also be cautious to not get caught by the "loss of peak heating" fallacy in this situation -- strong warm and moist advection should be more than sufficient to offset any lack of insolation as we transition to sunset. /61/ Previous short-term discussion: /Updated at 1205 PM CST Thu Feb 17 2022/ Tonight. The trough will move extend from near Chicago southwest to near Dallas overnight while the associated surface cold front will move southeast across the northern and western portion of the area. Strong to severe storms will remain possible through the evening as the heaviest activity moves east across the area ahead of a strong cold front. The potential for strong to severe storms will be decreasing with time overnight with damaging straight-line winds remaining the primary concern. Winds will remain gusty from the south, becoming northwest as the cold front moves southeast across the area with speeds from 15-25 mph and gusts up to 45 mph. Temperatures will fall behind the front with lows overnight ranging from around 30 far northwest to the lower 50s far southeast. Friday. The trough will move over the Ohio and Tennessee River Valley Regions on Friday while the associated cold front will push southeast of the state. Expansive surface high pressure from South-Central Canada extending southwest into Texas will build into the region from the northwest. Expect gradual decreasing clouds as lingering showers across the far southeast moves out of the area toward midday. Winds will be out of the north 7-14 mph. High temperatures will range from the mid 40s far north to around 60 far southeast. 05 .LONG TERM... /Updated at 0150 PM CST Thu Feb 17 2022/ After a dry weekend, rain chances return for most periods through at least mid week. Made minor changes to pops, but otherwise no changes needed to the extended forecast. 14 Previous long-term discussion: /Updated at 0338 AM CST Thu Feb 17 2022/ Saturday through Wednesday. With the colder air mass in place, along with clearing skies and calm winds, we'll likely see effective radiational cooling late Friday night into Saturday morning. Therefore, morning low temperatures on Saturday will likely start off in the mid to upper 20s across most of Central AL. A surface high pressure is expected to move through the Midwest as low level ridging builds across the Gulf Coast over the weekend under generally zonal flow aloft. This will lead to mostly clear skies and a gradual warming trend by early next week. Our next weather system begins to take shape on Monday as an upper level wave lifts through the Mexican Plateau and into the ArkLaTex. The wave appears to gradually weaken Monday night into Tuesday, overspreading rainfall across Central AL through the day on Monday. A weak boundary sets up across the Gulf States through at least Wednesday, which would lead to fairly persistent rain chance for an extended period of time. Model guidance is showing anomalous PWATs and vapor transport, so it's possible there could be several rounds of heavy rain Monday through Wednesday. This could lead to some flooding concerns as we head towards the middle part of next week, so it's something to keep an eye on, but I'll wait until we see more run to run consistency on where that boundary will set up before adding any mention of flooding threats into the hazardous weather outlook. 25/Owen && .AVIATION... 18Z TAF Discussion. Tough flying conditions will persist this afternoon and evening, followed by improving conditions through the day on Friday. A strong storm system will move across the area this afternoon and tonight. Strong gradient winds will persist through this time frame along with increasing chances for rain and thunderstorms through the afternoon and tonight. Some storms may be severe. Winds will shift out of the northwest behind the cold front as it moves through tonight with decreasing rain chances behind the front. 05 && .FIRE WEATHER... Showers and thunderstorms will be exiting the southeast Friday morning, with drier air returning to the area. Ceilings will remain below 2kft through Friday morning. Afternoon RH values will be in the 30 to 40 percent range by Saturday and Sunday. Strong southerly winds will become northerly by Friday morning, with surface speeds at 10 to 15 mph. 20ft winds will be 8 to 12 mph. Winds diminish Saturday and turn to the southeast by Sunday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 35 47 25 57 27 / 100 0 0 0 0 Anniston 37 48 27 58 30 / 100 0 0 0 0 Birmingham 35 48 28 57 33 / 100 0 0 0 0 Tuscaloosa 36 49 28 59 34 / 100 0 0 0 0 Calera 37 49 31 59 35 / 100 0 0 0 0 Auburn 43 55 31 59 35 / 90 10 0 0 0 Montgomery 43 55 31 62 35 / 90 10 0 0 0 Troy 49 59 32 62 36 / 90 20 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until midnight CST tonight for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Feb 17, 3:47 AM CST, 13 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 347 AM CST Thu Feb 17 2022 ALZ011>015-017>050-181300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 347 AM CST Thu Feb 17 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe thunderstorms are possible across Central Alabama on Thursday. The primary threats will be damaging winds up to 70 mph, tornadoes, and hail, especially for locations generally west of Interstate 65. Outside any thunderstorm activity, gusty winds will persist through much of the day on Thursday. Wind gusts of 30 to 45 MPH are expected, with locally higher gusts possible, which could lead to downed trees and powerlines. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed today and tonight.
In the hours before
Local storm report, Feb 17, 4:38 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TORNADO 4 SSW BOLEY SPRINGS 33.59N 87.55W
02/17/2022 TUSCALOOSA AL OTHER FEDERAL
PRONOUNCED TDS EVIDENT ON RADAR IN NORTHERN
TUSCALOOSA COUNTY.
&&
JD/02Local storm report, Feb 17, 4:42 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TORNADO 1 ESE BOLEY SPRINGS 33.63N 87.49W
02/17/2022 FAYETTE AL TRAINED SPOTTER
TREES IN ROADWAY AND STRUCTURAL DAMAGE
REPORTED.
&&
JD/02Special weather statement, Feb 17, 4:54 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
454 PM CST Thu Feb 17 2022
ALZ023-034-172345-
Bibb AL-Tuscaloosa AL-
454 PM CST Thu Feb 17 2022
...A strong thunderstorm will impact portions of southern Tuscaloosa
and northern Bibb Counties through 545 PM CST...
At 454 PM CST, Doppler radar was tracking a strong thunderstorm over
Knoxville, or 14 miles north of Eutaw, moving northeast at 70 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tuscaloosa, Northport, Holt, Lake View, Brookwood, Coaling, Vance,
Woodstock, West Blocton, McFarland Mall, Tuscaloosa Amphitheater,
Tuscaloosa Regional Airport, Lake Wildwood, Mercedes Benz Of Alabama,
North Bibb, Tannehill Ironworks State Park, Abernant, Shelton State
Community College, Bryant Denny Stadium and University Mall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
A Tornado Watch remains in effect until 800 PM CST for west central
Alabama. A Tornado Watch also remains in effect until 900 PM CST for
central Alabama.
&&
LAT...LON 3341 8725 3339 8723 3337 8723 3334 8718
3332 8718 3330 8712 3329 8712 3329 8709
3325 8706 3325 8703 3317 8703 3316 8698
3301 8766 3302 8783 3310 8784
TIME...MOT...LOC 2254Z 245DEG 60KT 3303 8780
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Feb 17, 5:16 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 2 NNW GRAYSVILLE 33.65N 86.99W
02/17/2022 JEFFERSON AL TRAINED SPOTTER
18 WHEELER BLOWN OVER ON INTERSTATE 22.
POSSIBLE TORNADO.
&&
JD/02Local storm report, Feb 17, 5:22 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 1 W MCFARLAND MALL 33.17N 87.54W
02/17/2022 U1.00 INCH TUSCALOOSA AL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
JD/02Local storm report, Feb 17, 5:25 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 2 N GRAYSVILLE 33.66N 86.97W
02/17/2022 JEFFERSON AL TRAINED SPOTTER
TREES SNAPPED ALONG AL HWY 5. POSSIBLE
TORNADO.
&&
JD/02The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:20 PM CST | Tornado Warning | BMX | Fayette, Lamar, Marion | 20 min |
| Feb 17, 3:30 PM CST | Tornado Warning | BMX | Pickens | 45 min |
| Feb 17, 3:59 PM CST | Tornado Warning | BMX | Tuscaloosa | 46 min |
| Feb 17, 4:07 PM CST | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 42 min |
| Feb 17, 4:34 PM CST | Tornado Warning | BMX | Greene, Sumter | 26 min |
| Feb 17, 4:38 PM CST | Tornado Warning | BMX | Jefferson, Walker | 40 min |
| Feb 17, 4:54 PM CST | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Feb 17, 4:59 PM CST | Tornado Warning | BMX | Bibb, Tuscaloosa | 46 min |
| Feb 17, 5:28 PM CST | Areal Flood Advisory | BMX | Tuscaloosa | 3 hr |
| Feb 17, 5:28 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 47 min |
| Feb 17, 5:29 PM CST | Areal Flood Advisory | BMX | Blount, Fayette, Jefferson, Lamar, Pickens, Tuscaloosa and 1 more | 6 hr |
| Feb 17, 5:55 PM CST | Areal Flood Advisory | BMX | Jefferson | 6 hr |
Nearby
Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.